# SDR AALA2018082079004

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,407 hours, 3,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE2400021
- Part serial: RFM27488
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR DAMPER AND EMERGENCY CYLINDER LEAKING.  REPLACED THE CYLINDER IAW AMM 52-11-14.
